Alert archive / Oregon / High Surf Advisories in 2012
High Surf Advisory 2, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Jan 18, 2012, 7:06 PM PST for Coos County, Curry County, Douglas County, Oregon. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2012, 7:06 PM PST (03:06 UTC)
- Expired
- Jan 19, 2012, 4:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 3.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 485 m²/s²
- 0-3 km storm-relative helicity
- 772 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WHUS46 KMFR 190306 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 706 PM PST WED JAN 18 2012 ORZ021-022-200000- /O.EXP.KMFR.SU.W.0001.000000T0000Z-120119T0300Z/ /O.NEW.KMFR.SU.Y.0002.120119T0306Z-120120T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 706 PM PST WED JAN 18 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY... ...HIGH SURF WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY. * WAVES AND SURF...THE SURF HAS EASED A BIT THIS EVENING...BUT ANOTHER STORM WILL BRING STEEP WIND WAVES AND FRESH SWELL OVERNIGHT INTO THURSDAY. THESE WAVES WILL CARRY ENOUGH ENERGY TO PRODUCE POWERFUL BREAKERS OF 20 TO 25 FEET IN THE SURF ZONE. * IMPACTS...THE GREATEST IMPACT WILL BE UPON SOUTH AND SOUTHWEST FACING BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
1 follow-up statement
252 WHUS46 KMFR 192340 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 340 PM PST THU JAN 19 2012 ORZ021-022-200045- /O.EXP.KMFR.SU.Y.0002.000000T0000Z-120120T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 340 PM PST THU JAN 19 2012 ...HIGH SURF ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE STORMS THAT BROUGHT ROUGH SURF DURING THE LAST COUPLE OF DAYS HAVE MOVED INLAND AND SEAS ARE SUBSIDING. AS A RESULT...THE HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Jan 18, 4:04 PM PST, 3 hours 2 minutes earlier.
Area forecast discussion, Jan 18, 4:04 PM PST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
404 PM PST WED JAN 18 2012
.DISCUSSION...
AN EXTREMELY IMPRESSIVE MOISTURE PLUME IS EVIDENT ON THE SATELLITE
AS THE FIRST IN A SERIES OF STORMS MOVES OVER OUR AREA. THIS FIRST
SYSTEM HAS ALREADY PRODUCED HURRICANE FORCE WINDS FOR MUCH OF THE
MARINE ZONES...HURRICANE FORCE GUSTS ALONG THE COAST...HEAVY SNOW
FOR THE MOUNTAINS...AND DAMAGING WINDS ON THE EAST SIDE. SNOW
LEVELS RANGE FROM 2000 FEET NEAR DUNSMUIR TO NEARLY 6500 FEET ON
THE MEDFORD SOUNDING. RAIN CONTINUES TO BE VERY HEAVY FOR MANY
COASTAL LOCATIONS AND THIS LOOKS TO CONTINUE FOR THE NEXT FEW
DAYS. SNOW LEVELS ARE STARTING TO RISE FROM WEST TO EAST AND THIS
TREND WILL CONTINUE OVERNIGHT. SOME LOCATIONS WILL SEE SNOW TURN
OVER TO RAIN AND COULD EVEN SEE SOME MIXED PRECIPITATION FOR
PORTIONS OF THE NIGHT.
ANOTHER 995 MB LOW IS PROGGED TO MOVE INTO THE AREA AROUND MIDDAY
THURSDAY. THIS WILL BRING ANOTHER BOUT OF WINDS, BUT NOT QUITE AS
STRONG AS WHAT WE SAW TODAY. THE BIGGEST IMPACT FROM THIS SYSTEM
WILL CERTAINLY BE THE PRECIPITATION. THE COASTAL RANGE WILL SEE AN
ALMOST NON-STOP RAIN THROUGH A MAJORITY OF THE DAY TOMORROW.
FLOODING CONCERNS HAVE BEEN ADDRESSED IN THE HYDROLOGY DISCUSSION
AND THE FLOOD WARNING. SNOW LEVELS WILL GENERALLY BE AROUND 5000
FEET THURSDAY, SO MOUNTAIN PASSES AND HIGHER TERRAIN WILL CONTINUE
TO BE IMPACTED. PORTIONS OF THE CASCADES COULD STILL SEE ANOTHER 1
TO 3 FEET OF SNOW BY THURSDAY EVENING.
AT THIS POINT...EARLY FRIDAY DOES APPEAR TO BE A RELATIVE BREAK
IN THE WET WEATHER FOR MOST AREAS. HOWEVER ANOTHER STORM IS
ALREADY PROGGED TO MOVE INTO THE COAST FRIDAY AFTERNOON.
&&
.AVIATION...
AS NUMEROUS WAVES CONTINUE TO IMPACT THE AREA...MOISTURE WILL
CONTINUE TO STREAM INTO THE REGION. THIS WILL RESULT IN CONDITIONS
VARYING BETWEEN VFR AND MVFR THROUGH THE NEAR TERM. RAIN AND
LOWERED CEILINGS/VISIBILITIES WILL BE THE PRIMARY CONCERN AT
KOTH...KMFR...AND KRBG. LOW CEILINGS AND VISIBILITY LIMITED BY
SNOW WILL CONTINUE TO IMPACT KLMT THROUGH THIS EVENING...BEFORE
CHANGEOVER TO RAIN OCCURS LATE TONIGHT OR EARLY TOMORROW MORNING.
CAN EXPECT MVFR WITH OCCASIONAL IFR THERE THROUGH AT LEAST THE
NEXT 12 HOURS. ALSO...WITH HIGHER WINDS ALOFT...LOW LEVEL WIND
SHEAR IS A CONCERN AT ALL TERMINALS. HAVE ALREADY RECEIVED REPORTS
OF MOD TO SEVERE LOW LEVEL TURB AT KOTH TODAY...WHERE SHEAR IS
EXPECTED TO BE MOST PRONOUNCED. SHEAR SHOULD WEAKEN THROUGH THE
FIRST HALF OF THE TAF PERIOD AS WINDS ABOVE THE SURFACE DIMINISH.
&&
.MARINE...
HURRICANE FORCE SOUTHERLY WINDS HAVE DIMINISHED TO
STRONG GALES. WINDS WILL DECREASE SLIGHTLY...BUT AS THE LULL IN
SHORT LIVED...HAVE KEPT A GALE WARNING UP THROUGH THE EVENING AND
OVERNIGHT HOURS...BRIDGING OVER INTO THE NEXT EVENT BEGINNING
THURSDAY MORNING. ANOTHER FRONT MOVES INTO THE WATERS AT THAT
TIME...AND SHOULD KEEP WINDS ABOVE GALE CRITERIA THROUGH THURSDAY
AFTERNOON. A SLIGHT DROP IN SEAS IS EXPECTED OVERNIGHT...HOWEVER
SEAS WILL REMAIN VERY LARGE AND STEEP THROUGH THURSDAY DUE TO THE
CONTINUING TRAIN OF SYSTEMS MOVING INTO THE REGION...AND CONSTANT
INTRUSION OF SWELL TRAINS INTO OUR WATERS. FRIDAY THROUGH EARLY
NEXT WEEK...A SERIES OF WEATHER SYSTEMS WILL CONTINUE TO MOVE
ONSHORE...AND WILL LIKELY PRODUCE GALE FORCE WINDS AND HIGH SEAS
OFF AND ON THROUGHOUT.
&&
.HYDROLOGY...
A SIGNIFICANT AMOUNT OF EFFORT HAS BEEN FOCUSED ON HYRDOLOGIC
PRODUCTS TODAY WITH CONTINUED PRECIPITATION AND MINIMAL BREAKS IN
THE ACTION. MANY PLACES ALONG THE COAST HAVE ALREADY RECEIVED 3 TO 5
INCHES OF RAINFALL. RADAR AND SATELLITE SHOW PLENTY MORE MOISTURE
UPSTREAM DIRECTED RIGHT AT THE SOUTHERN OREGON AND NORTHERN
CALIFORNIA BORDER. RAIN MAY LIGHTEN SOME IN INTENSITY THIS EVENING
BUT WILL CERTAINLY CONTINUE OVERNIGHT. IT WILL THEN PICK BACK UP
AGAIN AS THE NEXT LOW PRESSURE SYSTEM MOVES IN LATE MORNING
THURSDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ029-030.
HIGH WIND WARNING UNTIL 4 PM PST THURSDAY FOR ORZ031.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 4500 FEET
FOR ORZ031.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
HIGH WIND WARNING FROM 4 AM TO 1 PM PST THURSDAY FOR ORZ021-022.
FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-022-024.
HIGH SURF WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING BELOW 5500
FEET FOR ORZ027-028.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 5500 FEET FOR
ORZ027-028.
WINTER WEATHER ADVISORY UNTIL 4 AM PST THURSDAY BELOW 4500 FEET
FOR ORZ029.
CA...WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ082.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 4000
FEET FOR CAZ080-081.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 4000 FEET
FOR CAZ081.
WIND ADVISORY UNTIL NOON PST THURSDAY FOR CAZ081.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ084.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 3500 FEET FOR
CAZ083.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ085.
PZ...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
PZZ350-356-370-376.
GALE WARNING UNTIL 4 PM PST THURSDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST SATURDAY FOR
PZZ350-356-370-376.
MSO/BTL/BPNHazardous weather outlook, Jan 18, 5:07 PM PST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 507 PM PST WED JAN 18 2012 ORZ021-022-200115- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING FOR THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT. SEE FLOOD WARNING FOR DETAILS. FLOOD WATCH FOR OTHER STREAMS AND RIVERS IN SOUTH CENTRAL OREGON AND THE CURRY COUNTY COAST. SEE FLOOD WATCH PRODUCT FOR DETAILS. HIGH SURF WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH WIND WARNING IN EFFECT FROM 4 AM TO 1 PM PST THURSDAY. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE SOUTH FORK COQUILLE AT MYRTLE POINT. FLOOD WATCH CONTINUES FOR OTHER STREAMS AND RIVERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-026-200115- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT WIND ADVISORY REMAINS IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-200115- CENTRAL SISKIYOU COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WIND ADVISORY REMAINS IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS. WINTER WEATHER ADVISORY REMAINS IN EFFECT ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. WINTER WEATHER ADVISORY REMAINS IN EFFECT ABOVE 4000 FEET UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-200115- CENTRAL AND EASTERN LAKE COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT HIGH WIND WARNING REMAINS IN EFFECT. SEE HIGH WIND WARNING PRODUCT FOR DETAILS. WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH WIND WARNING CONTINUES UNTIL 4 PM PST THURSDAY. WINTER WEATHER ADVISORY CONTINUES UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-030-200115- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT WINTER STORM WARNING REMAINS IN EFFECT. WINTER WEATHER ADVISORY REMAINS IN EFFECT BELOW 4500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. WINTER WEATHER ADVISORY REMAINS IN EFFECT BELOW 4500 FEET UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-200115- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT. WINTER WEATHER ADVISORY REMAINS IN EFFECT BELOW 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING ABOVE 5500 FEET CONTINUES TO 4 PM PST THURSDAY. WINTER WEATHER ADVISORY BELOW 5500 FETT CONTINUES UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-200115- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WINTER STORM WARNING REMAINS IN EFFECT ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-200115- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-200115- MODOC COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-200115- SOUTH CENTRAL SISKIYOU COUNTY- 507 PM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WINTER STORM WARNING REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Jan 18, 5:30 PM PST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
530 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HEAVY RAIN 3 SSE COOS BAY 43.33N 124.22W
01/18/2012 M1.55 INCH COOS OR TRAINED SPOTTER
24 HOUR TOTAL.
&&
WRIGHTLocal storm report, Jan 18, 5:39 PM PST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
539 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HEAVY RAIN 2 NNE LANGLOIS 42.95N 124.44W
01/18/2012 M1.95 INCH CURRY OR TRAINED SPOTTER
10 HR TOTAL
0535 PM NON-TSTM WND GST 2 NNE LANGLOIS 42.95N 124.44W
01/18/2012 M53.00 MPH CURRY OR TRAINED SPOTTER
24 HOUR PK AT 0920
&&
BPNLocal storm report, Jan 18, 5:43 PM PST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
543 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN 3 S BANDON 43.07N 124.42W
01/18/2012 M1.03 INCH COOS OR TRAINED SPOTTER
24 HOUR TOTAL
0541 PM NON-TSTM WND GST 3 S BANDON 43.07N 124.42W
01/18/2012 M63 MPH COOS OR TRAINED SPOTTER
24 HOUR PK WIND
&&
BPNLocal storm report, Jan 18, 6:05 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
605 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN W MYRTLE POINT 43.06N 124.14W
01/18/2012 M1.14 INCH COOS OR TRAINED SPOTTER
24 HOUR TOTAL
&&
BPNLocal storm report, Jan 18, 6:11 PM PST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
611 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 2 E SCOTTSBURG 43.66N 123.78W
01/18/2012 M3.00 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR TOTAL... STILL RAINING
&&
BPNLocal storm report, Jan 18, 6:56 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
656 PM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND DMG COOS BAY 43.38N 124.23W
01/18/2012 COOS OR PUBLIC
PART OF ROOF BLOWN OFF OF RESIDENCE. UNKOWN WIND SPEED.
&&
BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 10:25 PM PST | Areal Flood Advisory | MFR | Coos, Douglas | 72 days |
| Jan 19, 3:02 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas, Klamath, Lake | 11 hr |
| Jan 19, 5:00 AM PST | River Flood Warning | MFR | Coos | 6 days |
| Jan 19, 5:39 AM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 10 hr |
| Jan 19, 7:16 AM PST | Areal Flood Warning | MFR | Curry | 18 hr |
| Jan 19, 9:27 AM PST | River Flood Warning | MFR | Douglas | 11 hr |
| Jan 19, 10:12 AM PST | Areal Flood Warning | MFR | Coos | 16 hr |
| Jan 19, 2:00 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Lake | 32 hr |
| Jan 19, 2:00 PM PST | Wind Advisory | MFR | Jackson, Josephine, Klamath | 32 hr |
| Jan 19, 2:53 PM PST | River Flood Warning | MFR | Coos | 18 hr |
| Jan 19, 3:07 PM PST | Gale Warning | MFR | 21 hr | |
| Jan 19, 3:07 PM PST | Small Craft Advisory for Winds | MFR | 113 min |
Nearby
High Surf Advisories in Oregon, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.